# SDR C2XA00BT029

- Difficulty date: June 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire Warning
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, Y, J
- Precautionary procedure: F, E, A

## Discrepancy

EWR - FLT 3638 - CREW REPORTED AFTER TAKEOFF SMOKE IN COCKPIT, NR 1 ENGINE FIRE.  CREW SHUTDOWN NR 1 ENGINE, BLEW BOTTLES, DECLARED AN EMERGENCY AND RETURNED TO EWR.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE WITH SERVICEABLE UNIT AND RETURNED AIRCRAFT TO SERVICE.  (M)
